# SDR 98ZZZX2688

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4846D
- Make and model: Cessna 182A
- Aircraft serial: 34946
- Engine: Cont O470L
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH48110
- Condition: Defective
- Location: Element
- Component: Champion
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OUTLET TUBE HAS BURRS ON INSIDE SURFACE FROM MACHINING OPERATION.  BURRS ARE HAIR-LIKE AND EASILY DETACHED.  FILTER INSPECTED PRIOR TO INSTALLATION AND NOT USED.  BURR APPEARS TO HAVE BEEN CAUSED WHEN CUTTING TOOL WAS RETRACTED. TOOKMARK CONTAINING BURRS IS ON A WIDE-PITCH SPIRAL OF APPROXIMATELY .25 INCH PITCH.
